# SDR DHL98807007

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Missing
- Location: Nr 4 Fuel Tank
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SUSPECT FUEL LEAK IN NR 4 MAIN TANK AS VERIFIED BY VISUAL INDICATIONS AND LOSS OF FUEL BY GAUGE.  FOUND OVERWING  FUEL CAP MISSING ON PANEL 606A.
